# SDR ORJA9768

- Difficulty date: May 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N901RA
- Make and model: Doug MD-90-30
- Aircraft serial: 53489
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Cable
- Condition: Disconnected
- Location: Tail Cone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL CONE UNSAFE LIGHT.  PERFORMED CHECK OF TAIL CONE JETISON SYSTEM.  FOUND EXT HANDLE CABLE BALL END OUT OF RECEPTICLE.  RE-ATTACHED CABLE EXTINGUISHING UNSAFE LIGHT PER MM 53-53-00.  (X)
